COVID-19: Tinnitus or sudden hearing loss, possible side effects of vaccination?

COVID-19: Tinnitus or sudden hearing loss, possible side effects of vaccination?

primary
The World Health Organization has announced that it is examining cases of people with sudden hearing loss and tinnitus after vaccination against COVID-19.

A recent report from the World Health Organization (WHO) examines a possible causal relationship between vaccination against Covid-19 and the onset of sudden hearing loss or tinnitus in some people.

In question, there are several testimonies that reported hearing problems just moments after an injection against coronavirus. Cases, at the moment are few in number, but the organization chose to study them to understand the emergence of these disorders, our colleagues transferred from independent.

WHO is not talking here of an alert but rather of a “signal”. The World Health Organization explains that “awareness of this potential association can help healthcare professionals and vaccine recipients monitor symptoms and seek treatment, if needed. As there is only limited data in research that provides evidence for this association, further monitoring is needed.” .

There is no laboratory in particular

According to the World Health Organization, there is no vaccine against Covid-19 that is specifically affected by these disorders. Cases have already been reported after various injections from most laboratories.

As a reminder, of the more than 11 billion doses taken worldwide, 31,000 cases of tinnitus have been identified as a result of coronavirus vaccines and more than a thousand cases related to sudden hearing loss.

READ  Donald Trump and two of his sons will have to testify in an investigation into their tax practices

Leave a Reply

Your email address will not be published.